# SDR DLL13952931

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, CORROSION DAMAGE ON FLOORBEAM AT STA 669,  C-1 CARGO COMP.  REPAIRED PER SRM 53-23-0 FIG 802.
